zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Remarks about the inviscid limit of the Navier-Stokes system. (English) Zbl 1118.35030
Summary: We prove two results about the inviscid limit of the Navier-Stokes system. The first one concerns the convergence in H s of a sequence of solutions to the Navier-Stokes system when the viscosity goes to zero and the initial data is in H s . The second result deals with the best rate of convergence for vortex patch initial data in 2 and 3 dimensions. We present here a simple proof which also works in the 3D case. The 3D case is new.
MSC:
35Q30Stokes and Navier-Stokes equations
76D05Navier-Stokes equations (fluid dynamics)
76B03Existence, uniqueness, and regularity theory (fluid mechanics)
References:
[1]Abidi H., Danchin R. (2004). Optimal bounds for the inviscid limit of Navier-Stokes equations. Asymptot. Anal. 38(1): 35–46
[2]Beirão da Veiga H. (1994). On the singular limit for slightly compressible fluids. Calc. Var. Part. Differ. Eqs. 2(2): 205–218 · Zbl 0805.35009 · doi:10.1007/BF01191342
[3]Beirão da Veiga H. (1994). Singular limits in compressible fluid dynamics. Arch. Rat. Mech. Anal. 128(4): 313–327 · Zbl 0829.76073 · doi:10.1007/BF00387711
[4]Bertozzi A.L., Constantin P. (1993). Global regularity for vortex patches. Commun. Math. Phys. 152(1): 19–28 · Zbl 0771.76014 · doi:10.1007/BF02097055
[5]Bona J.L., Smith R. (1975). The initial-value problem for the Korteweg-de Vries equation. Philos. Trans. Roy. Soc. London Ser. A 278(1287): 555–601 · Zbl 0306.35027 · doi:10.1098/rsta.1975.0035
[6]Bony J.-M. (1981). Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires. Ann. Sci. École Norm. Sup. (4) 14(2): 209–246
[7]Chemin J.-Y. (1993). Persistance de structures géométriques dans les fluides incompressibles bidimensionnels. Ann. Sci. École Norm. Sup. (4) 26(4): 517–542
[8]Chemin J.-Y. (1995). Fluides parfaits incompressibles. Astérisque 230: 177
[9]Chemin J.-Y. (1996). A remark on the inviscid limit for two-dimensional incompressible fluids. Comm. Part. Differ. Eqs. 21(11-12): 1771–1779 · Zbl 0876.35087 · doi:10.1080/03605309608821245
[10]Constantin P. (1986). Note on loss of regularity for solutions of the 3-D incompressible Euler and related equations. Commun. Math. Phys. 104(2): 311–326 · Zbl 0655.76041 · doi:10.1007/BF01211598
[11]Constantin P., Wu J. (1995). Inviscid limit for vortex patches. Nonlinearity 8(5): 735–742 · Zbl 0832.76011 · doi:10.1088/0951-7715/8/5/005
[12]Constantin P., Wu J. (1996). The inviscid limit for non-smooth vorticity. Indiana Univ. Math. J. 45(1): 67–81 · Zbl 0859.76015 · doi:10.1512/iumj.1996.45.1960
[13]Danchin R. (1999). Persistance de structures géométriques et limite non visqueuse pour les fluides incompressibles en dimension quelconque. Bull. Soc. Math. France 127(2): 179–227
[14]Dutrifoy A. (2003). On 3-D vortex patches in bounded domains. Comm. Part. Differ. Eqs. 28(7-8): 1237–1263 · Zbl 1030.76011 · doi:10.1081/PDE-120024362
[15]Gamblin P., Saint Raymond X. (1995). On three-dimensional vortex patches. Bull. Soc. Math. France 123(3): 375–424
[16]Huang C. (2001). Singular integral system approach to regularity of 3D vortex patches. Indiana Univ. Math. J. 50(1): 509–552 · Zbl 0993.35077 · doi:10.1512/iumj.2001.50.1802
[17]Kato T. (1972). Nonstationary flows of viscous and ideal fluids in R 3. J. Funct. Anal. 9: 296–305 · Zbl 0229.76018 · doi:10.1016/0022-1236(72)90003-1
[18]Kato, T.: Quasi-linear equations of evolution, with applications to partial differential equations. In: Spectral Theory and Differential Equations (Proc. Sympos., Dundee, 1974; dedicated to Konrad Jörgens), Lecture Notes in Math., Vol. 448. Berlin: Springer, 1975, pp. 25–70
[19]Majda, A.J., Bertozzi, A.L.: Vorticity and incompressible flow. Volume 27 of Cambridge Texts in Applied Mathematics. Cambridge: Cambridge University Press, 2002
[20]Masmoudi N. (1998). The Euler limit of the Navier-Stokes equations and rotating fluids with boundary. Arch. Rat. Mech. Anal. 142(4): 375–394 · Zbl 0915.76017 · doi:10.1007/s002050050097
[21]Masmoudi, N.: Examples of singular limits in hydrodynamics. In: Handbook of Differential Equations, Vol. 3, pp. 195–275. North-Holland, Amsterdam (2007)
[22]Swann H.S.G. (1971). The convergence with vanishing viscosity of nonstationary Nvier–Stokes flow to ideal flow in R 3. Trans. Amer. Math. Soc. 157: 373–397
[23]Wolibner W. (1933). Un theorème sur l’existence du mouvement plan d’un fluide parfait, homogène, incompressible, pendant un temps infiniment long. Math. Z. 37(1): 698–726 · doi:10.1007/BF01474610
[24]Yudovich V.I. (1963). Non-stationary flows of an ideal incompressible fluid. u Z. Vy cisl. Mat. i Mat. Fiz. 3: 1032–1066